# SDR C8GA20090121

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE NR 11 SPOILER OTBD END T/E IS DELAMINATED.  DAMAGED AREA WAS REMOVED.  FABRICATED REPAIR FILLER, AND REPAIR DOUBLER, INSTALLED BOND REPAIR.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
